Top answers from doctors based on your search:
Disclaimer

red spots on arms and legs not itchy

A 31-year-old female asked:
Dr. Laurence Badgley
52 years experience General Practice
Rash: Since it does not itch there is diminished concern for scabies. Consider lichen planus or pitaryasis rosea (pr), thought to be viral. Both are usual ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 21-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Bite Marks: you need to be evaluated by your doctor, it is very hard to tell what bites and rashes are without looking at them.
1
1 thank
A 26-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
May be hives: This sounds like hives. They often come out at the end of the day. You can confirm this with your physician or see a dermatologist
A 17-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See doctor: It is always of concern when a skin rash burns and thus you will need to consult your doctor or even a dermatologist to find out.
A 48-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
"Rash" ?'s: Areas of heavy perspiration (underarms, genital areas) will create skin disorders, especially if you have gained weight. See a dermatologist for an e ... Read More
A 39-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Scarlet fever: The rash can appear before illness or up to 7 days later. the rash can last for up to 2 to 3 weeks before it fully goes away.
A 21-year-old female asked:
Dr. Devin Namaky
13 years experience Obstetrics and Gynecology
Infection: Could be infection. See your doctor for an exam.
1
1 thank
A female asked:
Dr. John Goldman
54 years experience Rheumatology
Doubt Aleve (naproxen): You need to speak with your physician. This does not sound like a drug reaction. A dermatologist can clarify this.
A 33-year-old member asked:
Dr. (Liz)Phuong Tran
34 years experience Family Medicine
See doctor: They could be some form of dermatitis, it is best to see doctor for proper med and eval.
A male asked:
Dr. Yun Tran
Dr. Yun Tran answered
15 years experience Family Medicine
Could be: They could be blackheads (comedones) although unusual on arms and legs. Ask your doctor to look at it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month